1 doctor weighed in:

I am taking folvite (folic acid) 5mb tablet for 2 months. I feel nausea for the first time for past 4 days. Today is my due date for my periods. Is it side effect?

1 doctor weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology

In brief: No

Nausea is not a likely side effect of a vitamin you have been taking for two months.
If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available at any pharmacy.

In brief: No

Nausea is not a likely side effect of a vitamin you have been taking for two months.
If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available at any pharmacy.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available